# SDR SWAA2024061199715

- Difficulty date: June 8, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 56,886 hours, 31,416 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Aft Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR ASSIST HANDLE UNSECURED.   RESECURED AFT SERVICE DOOR ASSIST HANDLE PER AMM 52-41-31. A/C OK FOR SERVICE.
